# SDR AALA20171005001

- Difficulty date: October 4, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N910AU
- Make and model: Airbus A321-231
- Aircraft serial: 7876
- Aircraft time: 150 hours, 55 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR BOTTLE IS OUT OF GREEN BAND.  SERVICED R2 DOOR DAMPER BOTTLE IAW AMM 52-22-00.
